A quantum weak energy inequality for spin-one fields in curved space–time

Fewster, C.J. and Pfenning, M.J. (2003) A quantum weak energy inequality for spin-one fields in curved space–time. Journal of Mathematical Physics, 44 (10). pp. 4480-4513. ISSN 0022-2488

Abstract

Metadata

Authors/Creators:
  • Fewster, C.J. (cjf3@york.ac.uk)
  • Pfenning, M.J.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 21 Apr 2009 12:26
Last Modified: 21 Apr 2009 12:26
Published Version: http://dx.doi.org/10.1063/1.1602554
Status: Published
Publisher: American Institute of Physics
Identification Number: 10.1063/1.1602554

Share / Export

Statistics